MAUDE Adverse Event Report: MAR COR PURIFICATION CWP 100 CENTRAL WATER TREATMENT SYSTEM; WATER PURIFICATION SYSTEM FOR HEMODIALYSIS

MAR COR PURIFICATION CWP 100 CENTRAL WATER TREATMENT SYSTEM; WATER PURIFICATION SYSTEM FOR HEMODIALYSIS
Model Number 104 H
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported while a patient care technician was disconnecting the acid connections from the dialysis wall box used with their cwp 100 central water treatment system, the technician cut her hand on the dialysis chair after the connector fitting released.The technician did not need stitches and is reported to be doing fine.Mar cor regulatory affairs followed up with the facility's technical manager and he reported he has since trained the facility staff how to disconnect the connections from the wall boxes to avoid hitting their hands when the connection fitting releases.This complaint will continue being monitored in the mar cor purification complaint handling system.
 
Event or Problem Description
A facility reported while a patient care technician was disconnecting the acid connections from the dialysis wall box used with their cwp 100 central water treatment system, the technician cut her hand on the dialysis chair after the connector fitting released.

Brand Name
CWP 100 CENTRAL WATER TREATMENT SYSTEM
Common Device Name
WATER PURIFICATION SYSTEM FOR HEMODIALYSIS
Manufacturer (Section D)
MAR COR PURIFICATION
14550 28th ave. n.
plymouth MN 55447
MDR Report Key7380115
Report Number3019131-2018-00002
Device Sequence Number19065362
Product Code FIP
UDI-Device Identifier00817492020733
UDI-Public00817492020733
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number104 H
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;